# SDR SWIA200312036

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,197 hours, 42,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP LOWER MOVEABLE PANEL HAS INBOARD ROLLER BRACKET BROKEN.  REMOVED AND REPLACED FLAP PANEL ROLLER BRACKET IAW EMB SRM 51-40-02.  OPS CHECK GOOD.
